A Mathematical Programming Approach for Strategy Ranking

File Size Format
64341_1.pdf 102Kb Adobe PDF View
Title A Mathematical Programming Approach for Strategy Ranking
Author Farzipoor Saen, Reza
Year Published 2009
Publisher College of Management, National Cheng Kung University
Citation Asia Pacific Management Review, Vol. 14(2), pp. 109-120
Peer Reviewed Yes
Published Yes
Publisher URI http://apmr.management.ncku.edu.tw/issue_detail.asp?id=97#
Copyright Statement Copyright APMR, 2009. This is the author's version of the Article. It is posted here by permission of APMR for your personal use. Not for redistribution. The definitive version was published in A Mathematical Programming Approach for Strategy Ranking, Asia Pacific Management Review, Volume 14, Issue 2, 2009, 109-120
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice